MathSciNet Relay Station
MathSciNet bibliographic data
MR1465325 (98i:53051) 53C21 (35B45 35K55 58G11 58G30)
Chow, Bennett; Hamilton, Richard S. Constrained and linear Harnack inequalities for parabolic equations. Invent. Math. 129 (1997), no. 2, 213–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement